Yes yes!! There is light.... I too jumped from oxy... 17 days ago. From much more than you were taking. And I'm feeling more alive everyday!!!! I hope you do come back for support... I know this place helped me So much!!! I'll be praying for you.... Your worth the good fight!!!
The short answer is yes! You absolutely can have your brain, personality and emotions back. We do this every single day on Medhelp.
While we aren't allowed to give specific tapering advice regarding your detox, I can say the following: from what I can tell, you have two options.The first option is to discuss a more gradual reduction in your dose with your doctor. It sounds like your dosage level isn't too high, but you may find it easier with a more gradual reduction.
The second option is to bite the bullet and go "cold turkey." We have people do this all the time, and can provide you with a tremendous amount of emotional and psychological support. If you opt for this, there are also several non-opiate medications your doctor can prescribe that can make things a bunch easier. (The BP med clonidine is particularly popular for easing the high blood pressure, anxiety and crawling skin sensations for many people.)
Because you have underlying health conditions, I would strongly suggest you discuss this plan with your doctor. Rest assured, though, kicking opiates is famous for making you feel like death but not killing you.
Frankly, it all comes down to this: you're going to be uncomfortable for a while. Generally, for short acting opiates like oxycodone and morphine, people will feel the worst between days two and three, with a corner being turned by days four and five.
Most people can't sleep and experience varying degrees of anxiety. Just remember that it's all an illusion. Your body is pulling every trick in the book to get you to use. You don't have to!
One point though—you mention that you're planning on taking the MS until the withdrawal symptoms from the oxycodone subside. I can tell you this won't work the way you're thinking. Oxycodone and morphine are interchangeable; as far as your body is concerned, they're the same thing in most ways.
In other words, you won't experience full withdrawal until you stop both opiates. Nevertheless, it may be easier on you to stop one and then, more gradually, stop the other. I would defer to your doctor on this.
There is a very handy list called the Thomas Recipe that you can find on this site. It details a number of helpful vitamins, minerals and other detox tools.
First and foremost, get some Immodium (generic loperamide). You will need it. Stay hydrated, and stay close to us. Read all the posts you can.
Really, really congrats on finding the guts to post in the first place. It is a huge step. By all means, keep posting, blow by blow if it helps. This site is a tremendous resource, and somebody is here for you all the time.
Remember to be gentle with yourself. You're going to feel rotten enough without picking on yourself, and opiate detox is famous for it's crushing anxiety and depression. The bottom line: it will pass and you will recover.
Keep coming back Okie!
Hello & Welcome to our Forum.
Just try to stick with this post for awhile and others will chime in.
YES! There is a light on the other side. The grass is greener on the other side. Just give this Time & Patience to come back.
It is hard to tell someone when they will bounce back. Not knowing ones Medical Health and so forth. Age and how long one has used plays a role too!
Just stick to your post and we sure will help you get through these w/ds. Support is one BIG thing in and toward our Recovery. Make sure you drink tons of fluids and mostly water to help rid these toxins. You will find some vit/min that we will suggest for the Anxiety, Sleep and some for the No-low Motivation to Energy. Most of us do some kind of Aftercare. The Journey into Recovery was not meant to be walked alone. Support is a Big Key here. Get yourself set up with some good vit/min and drink things or eat things that have antioxidants in them and the things that will help with the electrolytes. We have to replenish back what we have knocked down. The Brain Chems get all whacked out when we do these type of pills. Just know it will take time for this to balance out and fire up. Keep checking your post as we come & go and many of us have days, months and yrs sharing about our own experiences and strength for a better future! Keep that Faith at all times. YOU have just taken the most important Step..So keep on stepping forward.